# SDR REXA2020033000383

- Difficulty date: March 17, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD FORMER IS CORRODED AROUND LOWER LATCH CAM.
REMOVED FWD FORMER AND REPLACED WITH NEW SERVICEABLE FORMER (P/N: 601R318031-5) PAX DOOR FWD SIDE IAW CRJ 900 SRM 51-42-06/21-001-001-A01 REV 37 AUG 15/2019. WVAC
